# SDR USAA2009041790925

- Difficulty date: April 14, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 11,599 hours, 4,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 6748
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC2 - EES - LOW PRESSURE EMERGENCY CYLINDER ACCUMULATOR AT PASSENGER/CREW DOOR 832.  CHARGED THE DAMPER & EMERGENCY OPERATION CYLINDER AT PASSENGER/CREW DOOR 832 IAW A319 AMM 52-10-00.
